# SDR DALA2025081306040

- Difficulty date: August 11, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N844MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29717
- Aircraft time: 94,824 hours, 15,810 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CREW REPORTS EMERGENCY EXIT BY 3L WAS LOOSE.   RESECURED AS REQUIRED. LIGHTED SIGN OPS NML OK FOR SVC.
